Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


$ 3$-manifold groups with the finitely generated intersection property

Author: Teruhiko Soma
Journal: Trans. Amer. Math. Soc. 331 (1992), 761-769
MSC: Primary 57M05; Secondary 30F40, 57N10
MathSciNet review: 1042289
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, first we consider whether the fundamental groups of certain geometric $ 3$-manifolds have FGIP or not. Next we give the sufficient conditions that FGIP for $ 3$-manifold groups is preserved under torus sums or annulus sums and connect this result with a conjecture by Hempel $ [4]$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57M05, 30F40, 57N10

Retrieve articles in all journals with MSC: 57M05, 30F40, 57N10

Additional Information

PII: S 0002-9947(1992)1042289-4
Article copyright: © Copyright 1992 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia